# SDR SWAA2024110543030

- Difficulty date: September 28, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 271 LT WING 2024-597163<[01] REPLACED ANGLE ON TRAILING EDGE LOCATED ORSS 271 LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2930; SHEET 7; REV -.;[02] REPLACED ANGLE ON TRAILING EDGE LOCATED ORSS 271 LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2930; SHEET 7; REV -.
